advertisement
Question
Posted by: Peggy | 2012/04/12

morning after pills overdose

hi there

I took an over dose of four morning-after-pills but not all at the some time, and I''m beeding heavy and did some research in the internet and shows that the side effective include the vaginal bleeding.
I just desperately need to know how long will the bleeding last?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That I can't say. Every person reacts differntly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/04/15

That I can't say. Every person reacts differntly.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement